Communications in Mathematical Physics

Local normality properties of some infrared representations

Sergio Doplicher and Mauro Spera

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 89, Number 1 (1983), 19-25.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103922588

Mathematical Reviews number (MathSciNet)
MR0707769

Zentralblatt MATH identifier
0523.46045

Subjects
Primary: 81E05
Secondary: 46L60: Applications of selfadjoint operator algebras to physics [See also 46N50, 46N55, 47L90, 81T05, 82B10, 82C10]

Citation

Doplicher, Sergio; Spera, Mauro. Local normality properties of some infrared representations. Comm. Math. Phys. 89 (1983), no. 1, 19--25. https://projecteuclid.org/euclid.cmp/1103922588


Export citation